# SDR AU000328

- Difficulty date: May 4, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech V35
- Engine: Cont IO520BA
- Propeller: Mcauly 2A36C23
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 5092004010
- Condition: Contaminated
- Location: Acft Fuel Filter
- Part time: 2,775 cycles
- Component: Acft Fuel Filter, 359242307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRFRAME FUEL FILTER CONTAMINATED BY AN UNKNOWN WHITE SUBSTANCE.
